# SDR ABXA9500046

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 591015837
- Condition: Corroded
- Location: Fs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH SB 53-241, FOUND AFT LOWER CARGO DOOR JAMB WEB HAD LEVEL I CORROSION.  REPAIRED WEB IAW ABX REA D953-10762-MR.
